Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does CMV cause continuous decrease in lymphocytes?

do CMV causes continuous decrease in lymphocytes? My lymphocytes are still in range but they decrease from 36 to 34 , after one month it came to 32 and again after one month it is now 30. and I rechecked it after one month but it was again the same 30. Normal range is above 20. My question is do lymphocytes can vary within normal range? But my range only decreased, doesnt increase, ( Can it be due to increase in neutrophils?) Also do CMV causes decrease in lymphocytes? I have checked for other immuno diseases and I am ok. Kindly guide me
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response

CMV is a viral disease and viral disease causes increase in lymphocytes .AS the effect of virus diminishes lymphocyte count starts falling and comes in normal range . In your case as the lymphocytes count is decreasing its good .Your lymphocytes count is in normal range So nothing to vworry.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor